MathSciNet Relay Station
MathSciNet bibliographic data
MR597195 (82h:10033) 10C10 (10B45)
Schmidt, Wolfgang M. Diophantine inequalities for forms of odd degree. Adv. in Math. 38 (1980), no. 2, 128–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement